Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

IUD with abdominal cramps, discharge - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1772 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   i have an IUD and ive had it for 8 years now. recently ive notice a off white discharge coming out. im not to fond of what the vergina smells like any way, but im not itchy and its not red. but i did use a douch a couple of days ago. was wondering if using the douch twice in one month effected my natural imbalance??? oh and every time i sneeze my abdomen on my right side hurts, like i have a hurnia.. what do u think the pain is? i have an IUD and ive had it for 8 years now. recently ive notice a off white discharge coming out. im not to fond of what the vergina smells like any way, but im not itchy and its not red. but i did use a douch a couple of days ago. was wondering if using the douch twice in one month effected my natural imbalance??? oh and every time i sneeze my abdomen on my right side hurts, like i have a hurnia.. what do u think the pain is?
Doctor :   Can you describe the pain?
Doctor :   it looks like you may have an infection.
Doctor :   Infection may have occurred due to the douching and or IUD.
User :   like a bad cramp
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor